I have been weaning off 150 mg of Effexor, halving the dose every 30 days. Since getting to 37.5 mg, I have been experiencing pain in my knees, such as when bending or standing from a sitting position they feels as if they are going to snap. I am 45 and have never had any arthritic, joint or knee problems. Has anyone ever experienced something similar when weaning off this medication? I am looking forward to the day when I will be Effexor free.View Thread
I affirm your description of symptoms when missing a dose. I have been taking 150 mg daily for I don't know how long and experienced exactly the same thing if I missed a day. I decided in May 2012 to begin the process of weaning off the medication in small increments and discontinuing the medication all together. I have found that the medication was not enhancing my life in any way and I have been able to manage stress/anxiety much better. I wish you only the best in any choice you make.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.